# SDR MASA2022030300072

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,603 hours, 34,646 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DOOR BROKEN -EMER DECLARED. ACFT IS CURRENTLY OOS.
